International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1997 / Article

Open Access

Volume 10 |Article ID 926415 | https://doi.org/10.1155/S1048953397000117

Jiongmin Yong, "Weak and measure-valued solutions to evolutionary PDEs, by J. Málek, J. Nečas, M. Rokyta, and M. Ružička", International Journal of Stochastic Analysis, vol. 10, Article ID 926415, 3 pages, 1997. https://doi.org/10.1155/S1048953397000117

Weak and measure-valued solutions to evolutionary PDEs, by J. Málek, J. Nečas, M. Rokyta, and M. Ružička

Received01 Nov 1996
Revised01 Jan 1997

Abstract

This article has no abstract.

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views126
Downloads933
Citations